An Extended Generalized $q$ -Extensions for the Apostol Type Polynomials

Urieles, Alejandro, Ramírez, William, Castilla, Letelier . Abstract and Applied Analysis 2018. 2018 (2937950) :-

Locate this article in:

Bibtex

@article{CIS-493468,
  Author = {Urieles, Alejandro and Ramírez, William and Castilla, Letelier},
  Title = {An Extended Generalized $q$ -Extensions for the Apostol Type Polynomials},
  Journal = {Abstract and Applied Analysis},
  Volume = {2018},
  Number = {2937950},
  Year = {2018},
  Pages = {--},
  Keywords = {}
}

Similar articles